# SDR UPS03841042

- Difficulty date: July 24, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 67,355 hours, 27,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  UPPER MAIN DECK AT BALLMAT AREA STA 140 BL 0 SEAT TRACK SCALLOP WORN.  SEAT TRACK SCALLOP OUT OF LIMITS (MAS .500 INCH, ACT .750 INCH) IAW DC8 SRM 53-2-3.  REMOVED SEAT TRACK.  LOCATED AND DRILLED NEW SEAT TRACK IAW DC8 SRM 51-3-2, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED NEW SEAT TRACK IAW DC8 SRM 51-3-0.
